# SDR SWAA2024092031727

- Difficulty date: August 28, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE SPOTS AT AFT CARGO FLOOR STRUCTURE RT Z CHANNEL FWD BULKHEAD TO STA 727D.<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS FOUND OUT OF LIMITS ON OLD AFT CARGO RIGHT Z CHANNEL. REMOVED; LOCATED AND DRILLED; TREATED AND PRIMED AND APPLIED TOPCOAT; INSTALLED NUTPLATES AND APPLIED CIC AND REINSTALLED NEW AFT CARGO RIGHT Z CHANNEL PER SRM 51-10-02-0G-0; PER SRM 53-00-53-1A-2; PER SRM 51-40-02-0G-0; PER SRM 51-40-05-0G-0; PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; PER AMM 51-21-73-370-804; PER SRM 51-40-10-2R-0; PER AMM 51-21-91-620-802 AND PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP#1.
